# SDR ASOA2016061415040

- Difficulty date: June 14, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK IS CORRODED OUT OF LIMITS AT LBL 27 BETWEEN 559+80 & 559+96.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-00-49-00-801 & AMM 53-00-49-400-801.
